Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Does eating sabudana helps to gain weight?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2261 Questions
I'm a model n I like to eat sabudana, is sabudana gains weight?
Posted Wed, 7 Nov 2012 in Weight & Lifestyle
Answered by Dr. Ram Choudhary 1 hour later
Thanks for writing in to Healthcare Magic!
Sabudana is extremely low in fat but also low in protein. As it's just starch, a type of the carbohydrates, nutrition-wise, sabudana does not contain any minerals or vitamins and has very low amounts of calcium, iron, and fiber. However, you can make up for this by using other ingredients with it, such as milk for making sabudana kheer/payasam/gruel or vegetables and peanuts for making sabudana khichdi.
You can take it as addition but not as staple diet. You must have a balanced diet to remain healthy. Being skinny and sick only by taking sabudana would not be appealing. It has fair amount of energy but deficient on other necessary dietary content like fat and protein.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor